# SDR P4YA2010031600001

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N967BW
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 17,975 hours, 25,355 cycles
- Engine: Garrtt TPE33110
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CENTER WING NDI DRIVEN BY THE REPETITIVE INSPECTION REQUIREMENT OF AD 2008-06-03 THROUGH THE INSP REQUIREMENTS OF AOL 212-018 REV2, EDDY CURRENT REVEALED A 50 PERCENT INDICATION AT STA YN=1037 BETWEEN LONGERONS 3 & 4. VISUAL INSP CONFIRMED AND REVEALED 2 MISSING RIVET HEADS & BUCKLED SKIN. INITIAL INSP REVEALED AN INDICATION OF DISCONTINUITIES AT LOCATION WING STA 1038 BETWEEN LONGERONS 3 & 4 AND (2) POPPED RIVET HEADS AT 1037 AFT OF LONGERON 6 AND FWD OF REAR WING SPAR. THESE INITIAL INDICATIONS OF DISCONTINUITIES, ALONG WITH PICTURES WERE SENT TO MFG FOR DETERMINATION OF EXTENT OF DAMAGE AND FOR A REPAIR SCHEME. MFG REQUESTED THAT ADDITIONAL NDT BE CONDUCTED TO VERIFY THE EDDY CURRENT. AFTER CLEAN AND PREP, IT WAS NOTED THE DISCONTINUITIES APPEARED TO BE TOOLING MARKS. DYE PENATRANT INSP OF THE SUSPECT AREA WITH ONLY NEGATIVE FINDINGS. MFG AGREES THAT THE INITIAL INDICATION OF DISCONTINUITIES WAS NOT AN INDICATION OF CRACK OR SKIN RIPPLING. MFG HAS AUTHORIZED THE RETURN OF THE ACFT TO SERVICE ONCE THE MISSING RIVETS WERE REPLACED WITH FASTENERS SPECIFIED IN DOC NT-2-ADC-10001. IAW AD2008-06-13 PARA (7). FSDO CONFIRMED THAT THIS ISSUE CAN BE CONSIDERED CLOSED, ALL REPETITIVE REQUIREMENTS OF AD2008-06-13 HAVE BEEN MET.
